# SDR 2014F00133

- Difficulty date: July 8, 2014
- Submitted: July 16, 2014
- Operation: General aviation
- Aircraft: N11HQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7603
- Aircraft time: 1,098 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Condition: Broken
- Location: Seat Belt
- Part time: 1,098 hours
- Component: Seat Belt
- Component part number: 35801037
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ADJUSTING THE PASSENGER SEAT BELTS BETWEEN FLIGHTS, THE SEAT BELT RELEASE MECHANISM BROKE OFF WHILE RELEASING THE HARNESS FROM THE BUCKLE.
